# SDR CA990728054

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Drain Valve
- Part number: 017407810
- Condition: Leaking
- Location: Fuel System
- Part time: 2,253 hours
- Stage of operation: AP
- Nature of condition: R, K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF ENGINE POWER AND ROTOR RPM.  FUEL LEAKING FROM AREA AROUND IGNITION SOLENOID VALVE AND START DRAIN VALVE.  IT APPEARS START DRAIN VALVE MAY HAVE BEEN CROSS-THREADED ONTO THE INJECTION PRESSURE SUPPLY T-UNION DURING THE PREVIOUS INSTALLATION.
